# SDR SWAA2017092816725

- Difficulty date: September 3, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 66,371 hours, 39,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ANGLE ASSEMBLY CORRODED BS 947.5, BETWEEN STR 21R TO STR 25R.  R&R ANGLE IAW SRM.
